# SDR SWAA2025071792025

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 34,536 hours, 16,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED 1 EA L1 DOOR EMERGENCY LIGHTS BATTERY PACK AND OPS CHECK GOOD IAW SWA AMM 33-51-06-960-805.
